# SDR MALA030223

- Difficulty date: April 3, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N446XJ
- Make and model: Saab 340B
- Aircraft serial: 340B446
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensor
- Part number: QR50V
- Condition: Failed
- Location: Pitot Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OF FLIGHT 3148, ELECTRICAL ODOR NOTED IN CABIN BY F/A AND PASSENGERS FOUR ROWS BACK.  MAINTENANCE FOUND WIRE HG-7-2002 CHAFED AND CURRENT SENSOR TO LT PITOT HEATER BURNED.  REPLACED CURRENT SENSOR (P/N ON/OFF QR50V), PERFORMED TEMP REPAIR OF WIRE HG-7-2002, FOR FERRY FLIGHT.  PERFORMED OPS CHECKS OF LT PITOT HEAT.  OPS CHECK GOOD.  INSPECTED REMAINDER OF A/C, FOUND SAFE FOR FERRY FLIGHT ABR-MSP.
